MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RMT261416
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified that the lot met all pre-release specifications.Imaging evaluation results: ct images dated (b)(6) 2018 were received by gore from the facility and an imaging evaluation was performed.Centerline reconstruction illustrated what appeared to be 14mm of proximal seal.There appeared to be contrast pooling outside of the device in the proximal neck area, consistent with a proximal type ia endoleak.Axial image illustrated contrast pooling in the aneurysmal sac.Per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to endoleak and aneurysm enlargement.Users are made aware of the risks associated with type ii endoleaks and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.
 
Event or Problem Description
On (b)(6) 2014, the patient was implanted with three gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.On (b)(6) 2018, a computed tomography (ct) scan reportedly revealed a suspected proximal type i endoleak contributing to aneurysm growth (amount not reported).On (b)(6) 2018, a follow-up angiograph was performed.The physician reportedly concluded the endoleak was a type ii from two lumbar pairs and a possible small accessory renal artery.He elected to forgo any intervention, and has referred the patient to interventional radiology for translumbar approach embolization.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8197378
Report Number2017233-2018-00799
Device Sequence Number2261447
Product Code MIH
UDI-Device Identifier00733132610648
UDI-Public00733132610648
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Catalogue NumberRMT261416
Device Lot Number11975551
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR